MathSciNet Relay Station
MathSciNet bibliographic data
MR684497 (84e:32019) 32F25 (53B15)
Markowitz, Michael; Schlafly, Roger Rigidity of pseudoconformal connections. Trans. Amer. Math. Soc. 276 (1983), no. 1, 133–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement